Linear regression with interval censored data

Gang Li, Cun Hui Zhang

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

This paper concerns linear regression with interval censored data. M-estimators for the regression coefficients are derived. Asymptotic consistency and normality of the M-estimators are obtained via an exponential inequality for U-statistics. Asymptotically efficient estimators are provided under mild conditions.

Original languageEnglish (US)
Pages (from-to)1306-1327
Number of pages22
JournalAnnals of Statistics
Volume26
Issue number4
DOIs
StatePublished - Aug 1998

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Censoring
  • Efficient estimation
  • Information
  • Linear regression
  • U-statistics

Fingerprint Dive into the research topics of 'Linear regression with interval censored data'. Together they form a unique fingerprint.

  • Cite this